Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 61-76 (2011)

Growth of solutions of linear differential equations with entire coefficients

Karima Hamani and Benharrat Belaidi

University of Mostaganem

Abstract: In this paper, we investigate the growth of solutions of higher order homogeneous linear differential equations with entire coefficients. We improve and extend the results of Belaidi and Hamouda by using the estimates for the logarithmic derivative of a transcendental meromorphic function due to Gundersen and the Wiman-Valiron theory. We also consider the nonhomogeneous linear differential equations.

Keywords: Linear differential equations, meromorphic function, hyper-order, iterated order

Classification (MSC2000): 34M10; 30D35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition